RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 5, Pages 1115–1119 (Mi izv1953)  

On modifications of degenerations of surfaces with $\varkappa=0$

Vik. S. Kulikov


Abstract: This paper is devoted to a generalization of a theorem on modification of degenerations of $K3$ surfaces to the case of degenerations of surfaces with trivial multiple canonical class.
Bibliography: 4 titles.

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:2, 339–342

Bibliographic databases:

UDC: 513.6
MSC: Primary 14J10, 14J15, 14J25, 32J15; Secondary 14E05, 14E35, 32G30
Received: 29.01.1980

Citation: Vik. S. Kulikov, “On modifications of degenerations of surfaces with $\varkappa=0$”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980), 1115–1119; Math. USSR-Izv., 17:2 (1981), 339–342

Citation in format AMSBIB
\Bibitem{Kul80}
\by Vik.~S.~Kulikov
\paper On modifications of degenerations of surfaces with~$\varkappa=0$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 5
\pages 1115--1119
\mathnet{http://mi.mathnet.ru/izv1953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595259}
\zmath{https://zbmath.org/?q=an:0471.14014|0463.14011}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 2
\pages 339--342
\crossref{https://doi.org/10.1070/IM1981v017n02ABEH001361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12400005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1953
  • http://mi.mathnet.ru/eng/izv/v44/i5/p1115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:141
    Full text:52
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019